MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA SP WITH MAXZERO; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA SP WITH MAXZERO; PERIPHERAL IV CATHETERS
Catalog Number 383552
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd nexiva sp with maxzero tubing was not seated properly in hub.The following information was provided by the initial reporter: (b)(6) has received the following product complaint from our customer regarding a product purchased from your company.Please provide us with a written acknowledgment to this report advising us of your complaint reference number within 10 business days.* please provide your investigation results and corrective actions within 90 days of this notice* to ensure compliance with our medical device regulations which are governed by (b)(6).The following are all the available complaint details now: complaint category: fail to function / defective.Incident date: (b)(6) 2025.Details of complaint (reported issue): the tube was not fully seated to the port so once the iv was started it malfunctioned.Occurred on (b)(6), 2025.Please contact (b)(6) at (b)(6) if you have any specific questions regarding this complaint.Complaint noticed: during / after use.Problem frequency: 1st time.Patient injury: no.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: the complaint of detached extension tubing was confirmed, and the cause appeared to be manufacturing related.One 22ga nexiva unit from lot: 4242265 was provided for investigation.The tip of the extension tubing was not positioned within the catheter adapter.Instead, the external surface of the tubing was bonded with adhesive to the external surface of the catheter adapter, allowing fluid to leak.The appropriate manufacturing personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.

Brand Name
BD NEXIVA SP WITH MAXZERO
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21462121
Report Number1710034-2025-00310
Device Sequence Number12809152
Product Code FOZ
UDI-Device Identifier00382903835522
UDI-Public(01)00382903835522(11)240830(17)270831(10)4242265
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383552
Device Lot Number4242265
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown